Ning Ju, Assistant Research Professor
Please note: Ning has left the Mathematics department at Duke University; some info here might not be up to date.
- Contact Info:
- Office Hours:
- Monday 3pm-4pm, Friday 4pm-5pm
- Research Interests: Numerical Analysis, Fluid Dynamics, Partial Differenetial Equations, Dynamical Systems
- Curriculum Vitae
- Recent Publications
- Ning Ju and Stephen Wiggins, On Roughness of Exponential Dichotomy,
Journal of Mathematical Analysis and Application,264 (2001), 39-49
- Ning Ju, Existence of Global Attractor for the 3D Modified Navier-StokesEquations,
Nonlinearity, 14 (2001), 777-786.
- Ning Ju and Stephen Wiggins, An Integral Manifold Theorem for an Unbounded Non-autonoumous System
- Ning Ju, On the Global Stability of Temporal Discretization of the Navier-Stokes Equations,,
IMA Journal of Numer. Anal. 2001
- N. Ju, D. Small and S. Wiggins, Existence and Computation of Hyperbolic Trajectories of Aperiodically Time Dependent Vector Fields and Their Approximations.